Wednesday, 14 October 2009

A Word From Our Sponsor VII

Ding Dong the witch is dead
The wicked witch
The wicked witch
Ding Dong the wicked witch is dead

It's over! Woo Hoo! No more Mestinon for me. Time for a ritual burning of the bottle and left over tabs to cleanse the universe of their evil!!! (Hmm...maybe I've been watching way to much Supernatural, but hell Dean is hot). OK that may be a little over dramatic but I will enjoy disposing of those little white tablets. Who knew so much evil could be contained in such an tiny unassuming white tablet. I did persevere in the vane hope that they may have eventually turned out to be a miracle, but alas that was not to be. Not that I'm really shocked. Lets face it I've had little success from all the other meds I've trialled. But "you've gotta be in it to win it" as the saying goes, so I'm sure I'll be willing to trial the next little pill that comes along, No 3s and all.

So where to from here? Who knows. I'm personally thinking Barbados may be the way to go. My cardio says I'm so odd I may just be my own form of Bob. No POTS, NCS, OI or the like for me. That's right, I have a bad case of "Michelle's Disease". Woo Hoo! Me and Lou Gehrig, what a way to go down in history. Oh you have to laugh. I've pretty much embraced my freakishness now but I never really had dreams of becoming my own disorder; that just seems kinda pretentious. She did however confirm that I am normal. See a doctor said its so it must be true. I did ask her if I could get that on a card to show people. So it's official now I'm not crazy I really am just a little (well a bit more than a little) unwell!

Well at least I can say good bye, adios, auf wiedersehen, sayonara, arrivederci, and au revoir to my porcelain lover now that the Mestinon beast has been slain. All I have to say to you my pine fresh beau is:

Hit the road Jack
And don't you come back
No, more, no more, no more
Hit the road Jack
And don't you come back
No more.

So now it's off for yet more tests. Oh joy. Well until that time, I am going to rejoice in defeating the son of Beelzebub, Mestinon, and enjoy the novelty of a non-exploding body. See evil Mestinon I told you I'd be back. I won the war.

Veni Vidi Vici

Caesar Michelle :)

Oh man I'm so tired, time for sleep, sleep, sleep. Brain failing fast. Night all.

5 comments:

  1. glad you can stop the meds, especially if they make you iller.

    reading your blog, well it mirrors my life at the moment. i cant believe how similiar the experiences are. i know others suffer with this abysmal condition, yet seeing it in black and white is a kind of comfort in a weird way.

    xxx

    ReplyDelete
  2. Michelle I'm glad you're off Mestinon, it sounded like you were miserable and it wasn't helping. It's kind of funny every time I read your blog and others comments about that med I kept thinking it sounded familiar, then I checked out my hospital records last week, and it was the med that I had a severe allergic reaction to. I remember having chest pains about 15 min after taking it, and the nurse running in asking how I was feeling, I guess my heart monitor must have looked alarming, the next thing I know I was projectile vomiting. Needless to say, that was quickly checked of the list. Now that I think about it, it's a good thing I wasn't alone when I took it.

    ReplyDelete
  3. Lucy - I now have Hit the Road Jack stuck in my head LOL.

    Alice - glad my ramblings are a bit of a comfort. It's weird you can feel so alone going through this. Sometimes you just need to know you aren't the only one, either with the physical stuff or how you feel emotionally.

    Michele - I knew that stuff was lethal sorry you had such a horrible times with it too. I'm yet to hear from anyone who has had an okay time on it.

    ReplyDelete
  4. Michelle oh the med's the med's, gee i am catching up...Well i finaly dug deep yet to try another one, ah the dreaded Mestinon well you may have noticed i was very low profile on facebook for a week or so, out of the three new med's, i started that first & lasted a week, oh an i was told i would feel so much better, yeah right head in the bucket non stop, massive headache's in the back of my head & my body temp droped to 35.5??, so my normal Doctor stoped it.The only good thing i have to say about that is i felt very cold for the first time in year's, but a low body temp like that was a serious reaction & they can put that drug where the sun does not shine..I am yet to find a med that i can tolerate & i am in a class of my own..Ah i do not want to hear that said to me anymore or it will be named after me, they infuriate me when they say that..All i ask for is give me a mediaction that does really work, without killing me. My Beta Blocker Inderal is the only thing i can tolerate, but they need to change that as my resting heart rate is 100 beats per min and don't ask me about standing, as it can even be too fast for my BP machine to pick up..The Dyhdergotamine is not too bad, but the tablet form wears off too fast after a while & give's myself an son the shake's, Annie seem's ok but the effect is less an less, so it look's like injection's daily, starting December, stays in your system a lot longer, just give's you slightly more energy, but doesn't help all the other symptom's, ah the trial and error is running a bit thin now!!
    Oh and YAY the wicked witch is gone, couldn't have said it better myself lol.. :0)
    Thanks' Michelle Trace :0)
    PS,Think i have caught up now!!!

    ReplyDelete

All who are lovely enough to comment should be showered with cup cakes, glitter and macarons. I promise to use my spoon bending mind powers to try and get that happening for all who are lovely enough to share their words. Those who go the extra step to share posts should really get a free unicorn. Or at least the gift of finding the shortest and quickest line at the supermarket on a regular basis. xx